Items for Mathematics in 2004

Up a level
Export as [feed] Atom [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | K | L | M | R | S | W | Z
Number of items: 57.

A

Arnaldi, R, Baldit, A, Barret, V, Bastid, N, Blanchard, G, Chiavassa, E, Cortese, P, Crochet, P, Dellacasa, G, De Marco, N, Drancourt, C, Dupieux, P, Ferretti, A, Forestier, B, Insa, C, Jouve, F, Gallio, M, Genoux-Lubain, A, Lamoine, L, Manso, F, Mereu, P, Musso, A, Oppedisano, C, Picotti, A, Poggio, F, Rosnet, R, Royer, L, Saturnini, P, Scalas, E, Scomparin, E, Siguado, F, Travaglia, G, Vercellin, E and Yermia, F (2004) Performances of a prototype for the ALICE Muon trigger at LHC. IEEE Transactions on Nuclear Science, 51 (3). pp. 375-382. ISSN 0018-9499

Arnaldi, R, Chivassa, E, Colla, A, Cortese, P, Dellacasa, G, De Marco, N, Ferretti, A, Gallio, M, Musso, A, Oppedisano, C, Picotti, A, Poggio, F, Scalas, E, Scomparin, E, Siguado, F and Vercellin, E (2004) Resistive plate chamber for thermal neutron detection. Nuclear Instruments and Methods in Physics Research Section B: Beam Interactions with Materials and Atoms, 213. pp. 284-288. ISSN 0168-583X

Arnaldi, Roberta, Alessandro, B, Alexa, C, Arnaldi, R, Atayan, M, Baglin, C, Baldit, A, Bedjidian, M, Beolè, S, Boldea, V, Bordalo, P, Borenstein, S R, Borges, G, Bussière, A, Capelli, L, Castanier, C, Castor, J, Chaurand, B, Cheynis, B, Chiavassa, E, Cicalò, C, Claudino, C, Comets, M P, Constatinescu, S, Cortese, P, Cruz, J, DeFalco, A, DeMarco, N, Dellacasa, G, Devaux, A, Dita, S, Drapier, O, Espagnon, B, Fargeix, J, Force, P, Gallio, M, Garilov, Y K, Gerschel, C, Giubellino, P, Golubeva, M B, Gonin, M, Grigorian, A A, Grigoryan, S, Grossiord, J Y, Guber, F F, Guichard, A, Gulkanyan, H, Hakobyan, R, Haroutunian, R, Idzik, M, Jouan, D, Karavitcheva, T L, Kluberg, L, Kurepin, A B, LeBornec, Y, Lourenco, C, Maciotti, P, Mac Cormick, M, Marzari-Chiesa, A, Masera, M, Masoni, A, Monteno, M, Musso, M, Petiau, P, Picotti, A, Pizzi, J R, Pradodasilva, W, Prino, F, Puddu, G, Quintans, C, Ramello, L, Ramos, S, RatoMendes, P, Riccatti, L, Romana, A, Santos, H, Saturnini, P, Scalas, E, Scomparin, E, Serci, S, Sigaudo, F, Sitta, M, Sonderegger, P, Tarrago, X, Topilskaya, N S, Usai, G L, Vercellin, E, Villate, L, Willis, N and Wu, T (2004) Charmonia suppression in nucleus-nucleus interactions at CERN SPS. Acta Physica Hungarica Series A, Heavy Ion Physics, 19 (3-4). pp. 337-341. ISSN 1219-7580

B

Barrett, John W, Nürnberg, Robert and Styles, Vanessa (2004) Finite element approximation of a phase field model for void electromigration. SIAM Journal on Numerical Analysis, 42 (2). pp. 738-772. ISSN 0036-1429

Bartuccelli, M V, Blyuss, K B and Kyrychko, Y N (2004) Length scales and positivity of solutions of a class of reaction-diffusion equations. Communications on Pure and Applied Analysis, 3 (1). pp. 25-40. ISSN 1534-0392

Broom, M and Ruxton, G D (2004) A framework for modelling and analysing conspecific brood parasitism. Journal of Mathematical Biology, 48 (5). pp. 529-544. ISSN 0303-6812

Broom, Mark, Borries, Carola and Koenig, Andreas (2004) Infanticide and infant defense by males - modeling the conditions in primate multi-male groups. Journal of Theoretical Biology, 231 (2). pp. 261-270. ISSN 0022-5193

Broom, Mark, Luther, Roger M and Ruxton, Graeme D (2004) Resistance is useless? - Extensions to the game theory of kleptoparasitism. Bulletin of Mathematical Biology, 66 (6). pp. 1645-1658. ISSN 0092-8240

Burman, E, Jacot, A and Picasso, M (2004) Adaptive finite elements with high aspect ratio for the computation of coalescence using a phase-field model. Journal of Computational Physics, 195 (1). pp. 153-174.

Burman, Erik and Ern, Alexandre (2004) Discrete maximum principle for Galerkin approximations of the Laplace operator on arbitrary meshes. Comptes Rendus Mathématique, 338 (8). pp. 641-646. ISSN 1631-073X

Burman, Erik, Ern, Alexandre and Giovangigli, Vincent (2004) Bunsen flame simulation by finite elements on adaptively refined, unstructured triangulations. Combustion Theory and Modelling, 8 (1). pp. 65-84. ISSN 1364-7830

Burman, Erik and Hansbo, Peter (2004) Edge stabilisation for Galerkin approximations of convection-diffusion-reaction problems. Computer Methods in Applied Mechanics and Engineering, 193. pp. 1437-1453. ISSN 0045-7825

Burman, Erik and Hansbo, Peter (2004) The edge stabilization method for finite elements in CFD. In: Numerical mathematics and advanced applications, Enumath 2003, Prague.

Burman, Erik, Kessler, Daniel and Rappaz, Jacques (2004) Convergence of the finite element method applied to an anisotropic phase-field model. Annales mathématiques Blaise Pascal, 11 (1). pp. 67-94. ISSN 1259-1734

Burman, Erik, Picasso, Marco and Rappaz, Jacques (2004) Analysis and computation of dendritic growth in binary alloys using a phase-field model. In: Numerical mathematics and advanced applications.

Bänsch, Eberhard, Haußer, Frank, Lakkis, Omar, Li, Bo and Voigt, Axel (2004) Finite element method for epitaxial growth with attachment–detachment kinetics. Journal of Computational Physics, 194 (2). pp. 409-434. ISSN 0021-9991

C

Chlebik, Miroslav and Chlebíková, Janka (2004) On approximability of the independent set problem for low degree graphs. In: 11th International Colloquium on Structural Information and Communication Complexity, Smolenice, SLOVAKIA.

Chlebík, Miroslav and Chlebíková, Janka (2004) Approximation hardness of dominating set problems. In: 12th Annual European Symposium on Algorithms (ESA 2004), Bergen, NORWAY.

Chlebík, Miroslav and Chlebíková, Janka (2004) Crown reductions for the Minimum Weighted Vertex Cover problem. Electronic Colloquium on Computational Complexity, 11 (101). pp. 1-25. ISSN 1433-8092

Chlebík, Miroslav and Chlebíková, Janka (2004) Improvement of Nemhauser-Trotter theorem and its applications in parametrized complexity. In: 9th Scandinavian Workshop on Algorithm Theory, Louisiana Museum Modern Art, Humlebaek, DENMARK.

Chlebík, Miroslav and Chlebíková, Janka (2004) On approximation hardness of the minimum 2SAT-deletion problem. In: 29th International Symposium on Mathematical Foundations of Computer Science, Prague, CZECH REPUBLIC.

D

Deckelnick, Klaus and Elliott, Charles M (2004) Uniqueness and error analysis for Hamilton-Jacobi equations with discontinuities. Interfaces and Free Boundaries, 6 (3). pp. 329-349. ISSN 1463-9963

Di Matteo, T, Airoldi, M and Scalas, E (2004) On pricing of interest rate derivatives. Physica A: Statistical Mechanics and its Applications, 339 (1-2). pp. 189-196. ISSN 0378-4371

Düring, Bertram, Fournié, Michel and Jüngel, Ansgar (2004) Convergence of a high-order compact finite difference scheme for a nonlinear Black-Scholes equation. ESAIM: Mathematical Modelling and Numerical Analysis, 38. pp. 359-369. ISSN 0764-583X

E

Elliott, C M, Kay, D and Styles, V (2004) A Finite Element Approximation of a Variational Inequality Formulation of Bean's Model for Superconductivity. SIAM Journal on Numerical Analysis, 42 (3). pp. 1324-1341. ISSN 0036-1429

Elliott, CM, Kay, D and Styles, V (2004) A Finite Element Approximation of a Variational Inequality Formulation of Bean's Model for Superconductivity. SIAM Journal on Numerical Analysis, 42 (3). pp. 1324-1341. ISSN 0036-1429

F

Fenn, Roger, Jordan-Santana, Mercedes and Kaufmann, Louis (2004) Biquandles and Virtual Links. Topology and its Applications, 145. pp. 157-175.

Fenn, Roger, Rourke, Colin and Sanderson, Brian (2004) James Bundles. Proceedings of the London Mathematical Society, 89. pp. 217-240. ISSN 0024-6115

G

Garcke, Harald and Styles, Vanessa (2004) Bi-directional diffusion induced grain boundary motion with triple junctions. Interfaces and Free Boundaries, 6 (3). pp. 271-294. ISSN 1463-9971

Giesl, Peter (2004) Necessary conditions for a limit cycle and its basin of attraction. Nonlinear Analysis: Theory, Methods and Applications, 56 (5). pp. 643-677. ISSN 0362-546X

Giesl, Peter (2004) On the basin of attraction of limit cycles in periodic differential equations. Zeitschrift fur Analysis und ihre Anwendungen, 23 (3). pp. 547-576. ISSN 0232-2064

Giesl, Peter, Meisel, Dorothea, Scheurle, Jürgen and Wagner, Heiko (2004) Stability analysis of the elbow with a load. Journal of Theoretical Biology, 228 (1). pp. 115-125. ISSN 0022-5193

H

Hammond, Paul and Lewis, Richard (2004) Congruences in ordered pairs of partitions. International Journal of Mathematics and Mathematical Sciences, 2004 (47). pp. 2509-2512. ISSN 0161-1712

Hesse, K and Sloan, I H (2004) High-order numerical integration on the sphere and extremal point systems. Journal of Computational Technologies, 9. pp. 4-12. ISSN 1560-7534

Hintermüller, M, Kovtunenko, V and Kunisch, K (2004) Semismooth Newton methods for a class of unilaterally constrained variational problems. Advances in Mathematical Sciences and Applications, 14. pp. 513-535. ISSN 0974-5750

Hintermüller, M, Kovtunenko, V A and Kunisch, K (2004) The primal-dual active set method for a crack problem with non- penetration. IMA Journal of Applied Mathematics, 69 (1). pp. 1-26. ISSN 0272-4960

Hintermüller, Michael, Kunisch, Karl, Spasov, Yulian and Volkwein, Stefan (2004) Dynamical systems-based optimal control of incompressible fluids. International Journal for Numerical Methods in Fluids, 46. pp. 345-359.

Hintermüller, Michael and Ring, Wolfgang (2004) An inexact Newton-CG-type active contour approach for the minimization of the Mumford-Shah functional. Journal of Mathematical Imaging and Vision, 20. pp. 19-42. ISSN 0924-9907

Hintermüller, Michael and Ring, Wolfgang (2004) A level set approach for the solution of a state-constrained optimal control problem. Numerische Mathematik, 98. pp. 135-166. ISSN 0029-599X

Hintermüller, Michael and Ring, Wolfgang (2004) A second order shape optimization approach for image segmentation. SIAM Journal on Applied Mathematics, 64 (2). pp. 442-467. ISSN 0036-1399

Hintermüller, Michael and Ulbrich, Michael (2004) A mesh independence result for semismooth Newton methods. Mathematical Programming, 101. pp. 151-184. ISSN 0025-5610

K

Kay, D, Elliott, C M and Styles, V (2004) A finite element approximation of a variational formulation of Bean's model for superconductivity. SIAM Journal on Numerical Analysis, 42 (3). pp. 1324-1341. ISSN 0036-1429

Kiss, I, Merkin, J H, Scott, S K and Simon, P L (2004) Electric field effects on travelling waves in the Oregonator model for the Belousov-Zhabotinsky reaction. Quarterly Journal of Mechanics and Applied Mathematics, 57 (4). pp. 467-494. ISSN 0033-5614

Kiss, I Z, Merkin, J H and Neufeld, Z (2004) Homogenization induced by chaotic mixing and diffusion in an oscillatory chemical reaction. Physical Review E, 70 (2). ISSN 1063-651X

Kunisch, K and Hintermüller, M (2004) Total bounded variation regularization as a bilaterally constrained optimization problem. SIAM Journal on Applied Mathematics, 64 (4). pp. 1311-1333. ISSN 0036-1399

Kyrychko, Yuliya N and Bartuccelli, Michele V (2004) Length scales for the Navier-Stokes equations on a rotating sphere. Physics Letters A, 324. 179¿184. ISSN 0375-9601

L

Luther, R M and Broom, M (2004) Rapid convergence to an equilibrium state in kleptoparasitic populations. Journal of Mathematical Biology, 48 (3). pp. 325-339. ISSN 0303-6812

M

Mainardi, Francesco, Gorenflo, Rudolf and Scalas, Enrico (2004) A renewal process of Mittag-Leffler type. In: Novak, Miroslav M (ed.) Thinking in patterns: fractals and related phenomena in nature. World Scientific, pp. 35-46. ISBN 9789812388223

Melgaard, M, Ouhabaz, E-M and Rozenblum, G (2004) Negative discrete spectrum of perturbed multivortex Aharonov-Bohm Hamiltonians. Annales Henri Poincare, 5 (5). pp. 979-1012. ISSN 1424-0637

Melgaard, Michael (2004) Bound states for the three-dimensional Aharonov-Bohm quantum wire. Few-Body Systems, 35 (1-2). pp. 77-97. ISSN 0177-7963

R

Robinson, Derek (2004) Modelling survival data in medical research, second edition. p. 760. ISSN 0964-1998

S

Scalas, Enrico, Gorenflo, Rudolf, Luckock, Hugh, Mainardi, Francesco, Mantelli, Maurizio and Raberto, Marco (2004) Anomalous waiting times in high-frequency financial data. Quantitative Finance, 4 (6). pp. 695-702. ISSN 1469-7688

Scalas, Enrico, Gorenflo, Rudolf and Mainardi, Francesco (2004) Uncoupled continuous-time random walks: solution and limiting behavior of the master equation. Physical Review E (PRE), 69. 011107. ISSN 1539-3755

W

Wendland, Holger (2004) Reconstructing multivariate functions from large data sets. In: Haussmann, W, Jetter, K and Reimer, M (eds.) Modern Developments in Multivariate Approximation: 5th International Conference, Witten-Bommerholz (Germany), September, 2002. International Series of Numerical Mathematics, 145 . Birkhäuser Verlag, Basel, Boston and Berlin, pp. 295-308. ISBN 9783764321956

Wendland, Holger (2004) Solving large generalized interpolation problems efficiently. In: Neamtu, M and Saff, E (eds.) Advances in Constructive Approximation. Nashboro Press, Brentwood, Tennessee. ISBN 0-9728482-2-3

Z

Zhang, Kewei (2004) An approximation theorem for sequences of linear strains and its applications. ESAIM: Control, Optimisation and Calculus of Variations, 10 (2). pp. 224-242. ISSN 1292-8119

Zhou, Changsong, Kurths, Jurgen, Neufield, Zoltan and Kiss, Istvan Z (2004) Noise-sustained oscillation and synchronization of excitable media with stirring. In: Proceedings of SPIE - The International Society for Optical Engineering, Maspalomas, Spain; 26 May 2004 through 28 May 2004.

This list was generated on Thu May 23 04:41:18 2019 BST.